# SDR P5CA2016081800222

- Difficulty date: August 16, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 71,791 hours, 10,979 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B026341100
- Condition: Corroded
- Location: Bs 2360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR STRUCTURE STA 2360 LBL 10 TO RBL 10 CORRODED.  REPAIRED IAW EI T2016P53M-1636 REV. 0, SRM 51-40-02-0G-0, REV. 77, DWG 65B02634 SHEET 22 REV. U, &  DWG NO. 65B02634 SHEET 59 REV.
